MathSciNet Relay Station
MathSciNet bibliographic data
MR1151542 (94a:11093) 11G30 (11J25 14G40 14H25)
Vojta, Paul A generalization of theorems of Faltings and Thue-Siegel-Roth-Wirsing. J. Amer. Math. Soc. 5 (1992), no. 4, 763–804.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement